i have recently been diagnosed with ringworm on the inside of my leg. i also noticed a small rash forming on the head of my penis but didnt mention it to my GP. it is not a ring shape like the ringworm on my leg and does not itch. its a little sensative. the rash isnt dotted like some ive saw on the internet, its more blotchy. and its definatly not an STD as im a virgin. my doctor prescribed my daktacort (miconazole nitrate 2% and hydrocortisone 1%). would this be ok to use on my penis for the rash? i am circumsised.
Without external examination it is very difficult to confirm a diagnosis, but the various possibilities for your symptoms are sweat dermatitis, contact dermatitis, rash due to friction rub during intercourse or masturbation, lichen planus or due to an underlying infection (bacterial and fungal as well as other organisms).
I sincerely advise you to consult a dermatologist and get yourself evaluated for these possibilities. Till then, you should keep the area clean, wear lose comfortable clothes to avoid sweating, use a powder to keep the area dry and use calamine lotion at the sites. Miconazole 2% should be used on the delicate skin of penis only after taking your dermatologist into confidence. However from the symptoms I feel that application of calamine lotion or a mild steroid cream should help. I hope that helps. Take care and please do keep me posted on how you are doing. Warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.